# SDR DL757000771

- Difficulty date: April 21, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 28,372 hours, 13,845 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Slat
- Component: T/E Wedge, 57047064
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACCOMPLISHMENT OF S/B 757-57A0043, THE I/B LEADING EDGE SLAT, TRAILING EDGE WEDGE, UPPER SKIN WAS DAMAGED.  DAMAGE LOCATED 1 AFT OF THE FWD EDGE OF THE TRAILING EDGE WEDGE UPPER SKIN AND 46 I/B FROM THE O/B EDGE.  REPAIR PER ER/A 387545-14.
